Groups with all subgroups permutable or soluble

Document Type: Ischia Group Theory 2012

Authors

1 University of Alabama

2 University of Georgia

Abstract

In this paper‎, ‎we consider locally graded groups in which every non-permutable subgroup is soluble of bounded derived length‎.

Keywords

Main Subjects


A.~O. Asar (2000). Locally nilpotent $p$-groups whose proper subgroups are hypercentral or nilpotent-by-{C}hernikov. J. London Math. Soc. (2). 61, 412-422
B.~Bruno and R.~E. Phillips (1981). Groups with restricted nonnormal subgroups. Math. Z.. 176 (2), 199-221
R.~Dedekind (1897). {"{U}}ber {G}ruppen deren s{"{a}}mtliche {T}eiler {N}ormalteiler sind. Math. Ann.. 48, 548-561
M.~R. Dixon and M.~J. Evans (1999). Groups with the minimum condition on insoluble subgroups. Arch. Math. (Basel). 72, 241-251
K.~Ersoy, A.~Tortora, and M.~Tota On Groups with all subgroups subnormal or soluble of bounded derived length. manuscript..
M.~De Falco, F.~De Giovanni, C.~Musella, and R.~Schmidt (2003). Groups in which every non-abelian subgroup is permutable. Groups in which every non-abelian subgroup is permutable. 52 (1), 70-76
S.~Franciosi, F.~de~Giovanni, and M.~L. Newell (2000). Groups with polycyclic non-normal subgroups. Algebra Colloq.. 7 (1), 33-42
K.~Iwasawa (1943). On the structure of infinite {$M$}-groups. Jap. J. Math.. 18, 709-728
J.~C. Lennox and D.~J.~S. Robinson (2004). The {T}heory of {I}nfinite {S}oluble {G}roups. Oxford Mathematical Monographs, Oxford University Press, Oxford.
J.~C. Lennox and S.~E. Stonehewer (1987). Subnormal {S}ubgroups of {G}roups. Oxford {U}niversity {P}ress, Oxford.
P.~Longobardi, M.~Maj, and H.~Smith (1995). A note on locally graded groups. Rend. Sem. Mat. Univ. Padova. 94, 275-277
W.~M{"o}hres (1990). Aufl"osbarkeit von {G}ruppen, deren {U}ntergruppen alle subnormal sind. Arch. Math. (Basel). 54 (3), 232-235
A.~Yu Ol'shanskii (1991). Geometry of {D}efining {R}elations in {G}roups. Mathematics and its {A}pplications, Kluwer {A}cademic {P}ublishers, Dordrecht. 70
D.~J.~S. Robinson (1972). Finiteness {C}onditions and {G}eneralized {S}oluble {G}roups. Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag, Berlin, Heidelberg, New York, Band 62 and 63. 1and 2
G.~M. Romalis and N.~F. Sesekin (1966). Metahamiltonian groups. Ural. Gos. Univ. Mat. Zap.. 5 (3), 101-106
bysame (1969/1970). The metahamiltonian groups. {III}. Ural. Gos. Univ. Mat. Zap.. 7 (3), 195-199
O.~J. Schmidt (1924). Groups all of whose subgroups are nilpotent. Mat. Sb., (Russian). 31, 366-372
R.~Schmidt (1994). Subgroup {L}attices of {G}roups. De Gruyter expositions in mathematics, {d}e Gruyter, Berlin, New York. 14
N.~F. Sesekin and G.~M. Romalis (1968). Metahamiltonian groups. {II}. Ural. Gos. Univ. Mat. Zap.. 6 (3), 50-52
H.~Smith (2001). Groups with all non-nilpotent subgroups subnormal. Topics in infinite groups, Quad. Mat., Dept. Math., Seconda Univ. Napoli, Caserta. 8, 309-326
bysame (2001). Torsion-free groups with all non-nilpotent subgroups subnormal. Topics in infinite groups, Quad. Mat., Dept. Math., Seconda Univ. Napoli, Caserta. 8, 297-308
S.~E. Stonehewer (1972). Permutable subgroups of infinite groups. Math. Z.. 125, 1-16
J.~G. Thompson (1968). Nonsolvable finite groups all of whose local subgroups are solvable. Bull. Amer. Math. Soc.. 74, 383-437